# SDR 9503426603

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Flame Out
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE EXPERIENCED A ROLLBACK OF ALL ENGINE INDICATIONS AND FLAMED OUT.  RESTARTED ON FIRST ATTEMPT AND OPERATION WAS NORMAL THE REMAINDER OF THE FLIGHT.  FUEL TANKS WERE SUMPED, FUEL FILTER WAS REPLACED, FUEL PRESSURE WAS CHECKED, AND A GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.
